# SDR REXA2017062100748

- Difficulty date: June 21, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 21,930 hours, 14,267 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Part number: SH670323015
- Condition: Corroded
- Location: Bs 379
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 21R HAS CORROSION JUST FWD OF BS 379.  REMOVED AND REPLACED UPPER JOINT PIECE BETWEEN BS 364 AND 379 AT FWD WASTE AND WATER DOOR IAW IAW SRM 51-42-06 AND SRM 51-42-21.  REPAIRED  IAW EA  953-05800.
